On the Taylor functional calculus

Volume 150 / 2002

V. Müller Studia Mathematica 150 (2002), 79-97 MSC: 47A60, 47A13. DOI: 10.4064/sm150-1-6


We give a Martinelli–Vasilescu type formula for the Taylor functional calculus and a simple proof of its basic properties.


  • V. MüllerMathematical Institute
    Czech Academy of Sciences
    Žitna 25
    115 67 Praha 1, Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image